# SDR REXA2016021600334

- Difficulty date: February 16, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT HANDLE FAILED FUNCTIONAL CHECK.  LUBED OVERWING LT EXIT DOOR IAW AMM 12-20-52, FUNCTIONAL TEST OF LT OVERWING EXIT DOOR GOOD IAW AMM 52-21-00-710-801.
